# SDR SWAA111706

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 62,189 hours, 59,207 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6940712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND SHEAR TIE CORRODED BETWEEN BS 927 TO BS 947.5, STR 26R.  REMOVED AND REPLACED SHEAR TIE PER SRM AND BAC DWG.
